Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 63, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 5, 2008, 1:45 PM CDT for 16 counties in Florida. It took effect at May 6, 2008, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2008, 1:45 PM CDT (18:45 UTC)
- In effect from
- May 6, 2008, 11:00 AM CDT
- Expired
- May 6, 2008, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 051845 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EDT MON MAY 5 2008 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FOR THE SAME AREAS FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE SAME REASONS... .DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY AIRMASS AND FORECAST DISPERSION VALUES ABOVE 75. DRY CONDITIONS WILL ALSO OCCUR OVER SOUTHEAST ALABAMA AND OUR GEORGIA ZONES ON TUESDAY BUT RED FLAG THRESHOLDS WILL NOT BE MET. FLZ007-009>019-026>029-034-060100- /O.UPG.KTAE.FW.A.0056.080506T1600Z-080507T0100Z/ /O.NEW.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/ /O.CON.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 245 PM EDT MON MAY 5 2008 /145 PM CDT MON MAY 5 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO THE COMBINATION OF VERY HIGH DISPERSIONS AND LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
4 follow-up statements
000 WWUS82 KTAE 060105 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 PM EDT MON MAY 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND VERY HIGH DISPERSION... .DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH FLORIDA ONCE AGAIN TUESDAY AFTERNOON DUE TO THE PRESENCE OF A DRY AIR MASS AND FORECAST DISPERSION VALUES ABOVE 75. FLZ007-009>019-026>029-034-061130- /O.EXP.KTAE.FW.W.0062.000000T0000Z-080506T0100Z/ /O.CON.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 905 PM EDT MON MAY 5 2008 /805 PM CDT MON MAY 5 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 060801 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EDT TUE MAY 6 2008 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION... .DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED ACROSS NORTH FLORIDA ONCE AGAIN THIS AFTERNOON DUE TO THE PRESENCE OF A DRY AIR MASS AND FORECAST DISPERSION VALUES ABOVE 75. FLZ007-009>019-026>029-034-062015- /O.CON.KTAE.FW.W.0063.080506T1600Z-080507T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 401 AM EDT TUE MAY 6 2008 /301 AM CDT TUE MAY 6 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 061859 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 259 PM EDT TUE MAY 6 2008 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR THE SAME AREAS...EXCEPT FOR GULF AND FRANKLIN COUNTIES...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO PROVIDE VERY WARM AND DRY CONDITIONS TO THE FLORIDA BIG BEND AND PANHANDLE TODAY AND MUCH OF WEDNESDAY...BEFORE INCREASING MOISTURE AND RAIN CHANCES RETURN FOR THE END OF THE WEEK AS A COLD FRONT APPROACHES FROM THE WEST...WITH NO ADDI TONAL RED FLAG CONCERNS FOR THE REST OF THE WEEK AFTER WEDNESDAY. FLZ007-009>013-016>019-026>029-034-071130- /O.NEW.KTAE.FW.A.0057.080507T1800Z-080507T2300Z/ /O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014-015-070100- /O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/ GULF-FRANKLIN- 259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ RUBIO/GOULD
000 WWUS82 KTAE 061937 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT TUE MAY 6 2008 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THE EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR THE SAME AREAS...EXCEPT FOR GULF AND FRANKLIN COUNTIES...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO PROVIDE VERY WARM AND DRY CONDITIONS TO THE FLORIDA BIG BEND AND PANHANDLE TODAY AND MUCH OF WEDNESDAY...BEFORE INCREASING MOISTURE AND RAIN CHANCES RETURN FOR THE END OF THE WEEK AS A COLD FRONT APPROACHES FROM THE WEST...WITH NO ADDITIONAL RED FLAG CONCERNS FOR THE REST OF THE WEEK AFTER WEDNESDAY. FLZ007-009>013-016>019-026>029-034-071130- /O.NEW.KTAE.FW.A.0057.080507T1800Z-080507T2300Z/ /O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014-015-070100- /O.CON.KTAE.FW.W.0063.000000T0000Z-080507T0100Z/ GULF-FRANKLIN- 259 PM EDT TUE MAY 6 2008 /159 PM CDT TUE MAY 6 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSIONS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ RUBIO/GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 5, 1:00 PM CDT, 45 minutes earlier.
Area forecast discussion, May 5, 1:00 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT MON MAY 5 2008
.SYNOPSIS...A WARM AND DRY DAY IS WELL UNDER WAY ACROSS THE CWA THIS
AFTERNOON...WITH JUST A FEW PATCHES OF MOSTLY THIN CIRRUS STREAMING
IN FROM THE W. WITH THE SLOW MOVING SFC RIDGE STILL OFF TO THE NW OF
THE REGION...WINDS ARE PERSISTING OUT OF THE N AT 5 TO 10 KTS OVER
MOST AREAS...BUT A DRY SEA BREEZE IS STILL EXPECTED TO DEVELOP LATER
THIS AFTERNOON OVER THE FL BIG BEND AND PANHANDLE. OVER THE COASTAL
WATERS...WINDS CONTINUE OUT OF THE N-NW AT 5 TO 10 KTS AS SEAS DROP
TO 1 TO 2 FEET...BUT A W-SW SEA BREEZE POTENTIALLY REACHING 10 TO 15
KTS IS PROJECTED TO KICK IN NEAR THE COAST SHORTLY.
&&
.SHORT TERM...THE WEAK SFC RIDGE TO THE NW WILL CONTINUE TO
GRADUALLY HEAD EASTWARD DURING THE NEXT FEW DAYS...REACHING A
POSITION TO THE EAST OF THE GA/FL COASTLINE BY WED AFTERNOON. UNDER
THIS SYNOPTIC PATTERN WITH TODAYS UPPER LEVEL TROF ALSO BEING
DISPLACED BY A MID AMPLITUDE RIDGE...PERSISTENCE WILL BE THE RULE
WITH VERY WARM AND DRY SPRING CONDITIONS CONTINUING ACROSS THE AREA.
HIGH TEMPS WILL ONCE AGAIN REACH THE MID TO UPPER 80S OVER THE
INTERIOR ON TUE AND WED...AND WOULD NOT BE SURPRISED TO SEE A FEW
LOCATIONS TOUCH 90 DURING THIS TIME. THE NEXT CHANCE FOR ANY SHOWERS
AND STORMS WILL HOLD OFF UNTIL THE END OF THE WEEK...AS THE CUTOFF
UPPER LOW NOW PUSHING INTO BAJA CALIFORNIA HEADS EASTWARD INTO THE
LOWER MS VALLEY ON THU. AT THIS TIME...IT STILL APPEARS THAT RETURN
FLOW MOISTURE WILL BE LIMITED ON ITS SOUTHERN FLANK...WHICH MAY KEEP
POPS IN THE 20-30 PERCENT RANGE AT BEST.
&&
.LONG TERM...THE LONG TERM PERIOD BEGINS WITH A DEEP LAYER RIDGE
OVER THE REGION AND A WEAKENING COLD FRONT APPROACHING FROM THE
WEST. THE GFS/ECMWF ARE BOTH LINING UP FAIRLY WELL WITH THE TIMING
AND EVOLUTION OF THIS WEAKENING FRONTAL BOUNDARY AS IT MOVES INTO
THE REGION. THEY GENERALLY SHOW THE FRONT LOSING ITS UPPER SUPPORT
AND LAYING OUT FROM EAST TO WEST JUST NORTH OF OUR FORECAST AREA AND
DISSIPATING BY SATURDAY. SOUTH-SOUTHWEST FLOW ACROSS OUR AREA WILL
ALLOW FOR INCREASING LOW-LEVEL MOISTURE THURSDAY THROUGH SATURDAY.
ALTHOUGH THERE WILL BE LITTLE TO NO FORCING ASSOCIATED WITH THIS
BOUNDARY JUST TO OUR NORTH...AN ISOLATED AFTERNOON SHOWER OR TWO
CANT BE RULED OUT. SATURDAY INTO SUNDAY...THE UPPER PATTERN BECOMES
MOSTLY ZONAL ACROSS THE EASTERN HALF OF THE COUNTRY WITH THE SURFACE
RIDGE AXIS JUST SOUTH OF THE FORECAST AREA ALLOWING FOR A
CONTINUANCE OF LIGHT TO MODERATE SOUTHERLY FLOW ACROSS THE CWA.
SUNDAY INTO MONDAY...THE GFS AND ECMWF BOTH SHOW THE UPPER PATTERN
BECOMING QUITE AMPLIFIED WITH AN UPPER TROUGH DIGGING SOUTHEAST FROM
THE NORTHERN PLAINS AND BRINGING A COLD FRONT ACROSS THE AREA
MONDAY. TEMPERATURES WILL REMAIN NEAR CLIMATOLOGY THROUGH THE
PERIOD.
&&
.MARINE...THE WEAK SFC PRESSURE GRADIENT WILL KEEP WINDS AND SEAS ON
THE LIGHT SIDE THROUGH WED...WITH INCREASING S-SW FLOW ON THE BACK
SIDE OF THE RIDGE FOR THU AND FRI. AT THIS TIME...WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SCEC LEVELS THROUGH THE PERIOD...BUT ANY
FURTHER STRENGTHENING OF THE SFC LOW THAN CURRENTLY ANTICIPATED BY
THE END OF THE WEEK...COULD PUSH WINDS INTO THE 15 TO 20 KT RANGE.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH THE
FORECAST AS HIGH PRESSURE BUILDS IN ACROSS THE REGION.
&&
.FIRE WEATHER...DUE TO THE SOMEWHAT THICKER BAND OF CIRRUS WHICH HAS
AFFECTED PARTS OF THE FL BIG BEND AND PANHANDLE...THE RED FLAG
CONDITIONS GOT OFF TO A SLIGHTLY LATER START THAN EARLIER EXPECTED.
HOWEVER...ALL AREAS ARE NOW BELOW 35 PERCENT...AND WITH THE HIGH
DISPERSIONS ABOVE 75...LONG DURATIONS WILL NOT BE NECESSARY TO
VERIFY THE WARNING EVEN THOUGH THEY ARE STILL EXPECTED. ALSO...WILL
UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING ON TUE AFTN FOR LONG
DURATIONS BELOW 35 PERCENT...BUT BY WED...WE SHOULD HAVE ENOUGH
RETURN FLOW MOISTURE TO ONLY ALLOW BRIEF/IF ANY DURATIONS BELOW 35
PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 51 88 59 88 62 / 00 00 00 05 10
PANAMA CITY 57 86 61 85 67 / 00 00 00 05 10
DOTHAN 53 87 59 86 64 / 00 00 00 05 10
ALBANY 54 87 59 87 64 / 00 00 00 05 10
VALDOSTA 54 89 59 87 62 / 00 00 00 05 10
CROSS CITY 54 88 59 89 62 / 00 00 00 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 01Z THIS EVENING ALL ZONES.
RED FLAG WARNING TUE AFTN ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...GIBBSHazardous weather outlook, May 5, 4:40 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 AM EDT MON MAY 5 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 540 AM EDT MON MAY 5 2008 /440 AM CDT MON MAY 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WARM TEMPERATURES AND LOW RELATIVE HUMIDITY ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DRY AND WARM CONDITIONS WILL PERSIST THROUGH WEDNESDAY. A COLD FRONT WILL APPROACH MIDWEEK BUT STALL BEFORE REACHING THE AREA. SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST FOR THURSDAY THROUGH SUNDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.